Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

August 18, 2019Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 18, 2019, 8:36 PM EDT for Forsyth County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2019, 8:36 PM EDT (00:36 UTC)
Expired
Aug 18, 2019, 9:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Wind
40

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1641 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

620 
WWUS82 KFFC 190036
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Sun Aug 18 2019
 
GAZ021-022-033-190100-
North Fulton GA-Cherokee GA-Forsyth GA-
836 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
CHEROKEE AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 900 PM EDT...

At 836 PM EDT...a strong thunderstorm was over Milton, or 11 miles
southwest of Cumming. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cumming, Roswell, Johns Creek, Alpharetta, Milton, Sugar Hill, Free
Home, Drew, Brookwood, Birmingham, Holbrook, Lathemtown and Ducktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8409 3412 8410 3411 8410 3410 8411
      3406 8411 3400 8431 3415 8443 3431 8423
TIME...MOT...LOC 0036Z 238DEG 4KT 3412 8430 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 8:11 PM EDT, 25 minutes earlier.

Area forecast discussion, Aug 18, 8:11 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
811 PM EDT Sun Aug 18 2019

.PREV DISCUSSION... /Issued 256 PM EDT Sun Aug 18 2019/

SHORT TERM /Tonight through Monday Night/...

A weak surface low over Florida Panhandle will continue to slowly
traverse northeastward into southern Georgia through the short term.
Meanwhile, at the upper levels the area will be situated in the weak
trough between the ridge over the central Plains and the western
Atlantic ridge. This setup will lead to diurnally driven convection
both this afternoon and again on Monday.

Through the remainder of this afternoon and evening, isolated to
scattered showers and thunderstorms will develop before gradually
waning in coverage after sunset. A moisture gradient exists across
the area with the highest PWs in the southern and eastern portions
of the CWA. It is in these areas where the scattered convective
coverage is expected to be highest through this evening though
additional isolated activity is expected in points farther north and
east. Given slow movement, locally heavy rainfall will be possible
under any thunderstorm that develops.

Additional scattered showers and thunderstorms will develop Monday
afternoon. Coverage will likely spread farther northward on Monday
as moisture increases further, but the highest coverage will again
be skewed toward the southeastern portions of the area.

Highs Monday will again run above normal for all areas with the
exception of the far southeast where more cloud cover and showers
are expected. Temperatures 5-9 degrees above average will lead to
heat index values near or just above 100 for much of the area.

RW

LONG TERM /Tuesday through Sunday/...

No big changes to the long term. The forecast area will remain in a
weak upper trough through the period with increasing chances of
showers and thunderstorms. Have upped the pops for Friday in the
vicinity of the frontal boundary that drops into north GA. Previous
discussion is included below.

41

PREV DISCUSSION... /Issued 412 AM EDT Sun Aug 18 2019/

LONG TERM /Monday Night through Saturday/...
A pattern change begins in the short term, and continues through
the extended periods. Diurnally enhanced scattered to numerous showers
and thunderstorms will be the norm through day 7. The area will
remain situated in the weak upper trough between the ridge over
the Plains and western Atlantic ridge. The over all weather
pattern will provide the boost for afternoon and evening
scattered shower and thunderstorm development. Precipitable water
values also increase into the 1.7-2.0 inch range beginning Tues
which will contribute to the potential for locally heavy rainfall
into next weekend.

By the end of the week, the models are showing a cold front
pushing south out of the great lake state Thursday and into North
GA Friday. The models show this frontal boundary stalling of the
southeastern U.S. and keeping rain chances across the region
through the end of the forecast period. If this frontal boundary
pushes a little further south into North Fl will will see a much
drier forecast so will have to keep a close eye on this as we get
closer to the weekend. As for now, will continue with scattered
convection each day.

Temperatures, while tempered somewhat by increased convection, will
remain above normal through the week. The increased moisture will
also keep afternoon heat index values from the upper 90s to low
100s.

01

&&

.AVIATION...
00Z Update...
VFR conditions will prevail at TAF sites through this evening.
Isolated convection is diminishing and do not expect it will reach
the TAF sites. IFR cigs/MVFR vsbys are likely between 07-10z at
CSG/MCN/AHN. Winds will be light and relatively variable out of
the southwest through 02-03z before shifting to the southeast.
Wind speeds 6 kts or less are expected.

//ATL Confidence...00Z Update...
Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  93  71  91 /  30  40  30  30
Atlanta         74  94  73  93 /  30  40  30  30
Blairsville     66  88  66  87 /  30  50  30  30
Cartersville    72  95  72  95 /  30  40  20  30
Columbus        74  93  74  93 /  30  40  30  50
Gainesville     72  92  71  92 /  30  40  20  30
Macon           73  91  72  90 /  30  50  30  40
Rome            72  96  72  96 /  20  30  20  30
Peachtree City  72  94  72  93 /  30  40  30  40
Vidalia         73  88  72  90 /  50  40  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....41
AVIATION...Atwell
Hazardous weather outlook, Aug 18, 5:17 AM EDT, 15 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
517 AM EDT Sun Aug 18 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
517 AM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

Isolated to scattered thunderstorms are expected across portions
of north and central Georgia through this afternoon and evening.
Brief gusty winds, cloud to ground lightning, and locally heavy
rain are possible.

Heat index values will range between 100 and 105 degrees across
central Georgia this afternoon, which may cause heat stress
during outdoor exertion or extended exposure.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered afternoon and evening showers and thunderstorms are
expected to continue across much of north and central Georgia
through the end of the week. Widespread severe weather is not
expected at this time. However, a few storms could be strong to
marginally severe with gusty winds, heavy rain, and frequent
cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Aug 18, 2:48 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT Sun Aug 18 2019

GAZ008-015-016-181915-
Union GA-White GA-Lumpkin GA-
248 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION...WESTERN WHITE
AND LUMPKIN COUNTIES UNTIL 315 PM EDT...

At 248 PM EDT...a strong thunderstorm was over Porter Springs, or
near Dahlonega...moving southwest at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dahlonega, Suches, Auraria, Garland, Porter Springs, Nimblewill and
Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3462 8383 3446 8389 3446 8391 3447 8391
      3447 8393 3445 8392 3442 8398 3446 8409
      3447 8410 3447 8411 3454 8419 3470 8403
TIME...MOT...LOC 1848Z 028DEG 8KT 3460 8398

WIND...40MPH
Special weather statement, Aug 18, 3:30 PM EDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Aug 18 2019

GAZ039-050-051-182000-
Taliaferro GA-Wilkes GA-Greene GA-
330 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHWESTERN
WILKES AND NORTHEASTERN GREENE COUNTIES UNTIL 400 PM EDT...

At 330 PM EDT...a strong thunderstorm was over Daniel Springs, or 7
miles northwest of Crawfordville. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Crawfordville, Union Point, Woodville, Robinson, Lyneville, Alexander
Stephens Park, Carters Grove and Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3350 8289 3362 8316 3372 8305 3369 8302
      3369 8301 3372 8297 3366 8283
TIME...MOT...LOC 1930Z 029DEG 2KT 3364 8297

WIND...50MPH
Special weather statement, Aug 18, 5:17 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Sun Aug 18 2019

GAZ049-050-182145-
Morgan GA-Greene GA-
517 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND NORTHWESTERN GREENE
COUNTIES UNTIL 545 PM EDT...

At 517 PM EDT...a strong thunderstorm was near Buckhead, or near
Madison...moving west at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Madison, Rutledge, Buckhead, Swords, Hard Labor Creek State Park,
Greshamville, Apalachee and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3355 8327 3344 8354 3350 8365 3360 8368
      3367 8362 3371 8342 3370 8340 3372 8334
TIME...MOT...LOC 2117Z 071DEG 17KT 3361 8339

WIND...50MPH
Special weather statement, Aug 18, 6:16 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sun Aug 18 2019

GAZ046-048-182245-
Rockdale GA-Newton GA-
616 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE AND NEWTON COUNTIES
UNTIL 645 PM EDT...

At 616 PM EDT...a strong thunderstorm was over Oxford, or over
Covington...moving west at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Conyers, Covington, Oxford, Porterdale, Lakeview Estates, Georgia
International Horse Park, Magnet, Gum Creek, Almon, Milstead and Oak
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3371 8386 3366 8379 3351 8381 3350 8403
      3352 8404 3351 8405 3352 8405 3353 8404
      3353 8406 3354 8405 3355 8407 3374 8404
      3375 8402
TIME...MOT...LOC 2216Z 096DEG 6KT 3362 8389

WIND...40MPH
Special weather statement, Aug 18, 6:24 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Sun Aug 18 2019

GAZ027-182300-
Madison GA-
624 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 700 PM
EDT...

At 624 PM EDT...a strong thunderstorm was near Bowman, or 8 miles
northeast of Danielsville...moving southwest at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Comer, Ila, Pocataligo and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
      3412 8305 3411 8303 3403 8310 3405 8313
      3404 8315 3421 8333 3425 8325 3424 8324
      3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2224Z 046DEG 5KT 3421 8310

WIND...40MPH
Special weather statement, Aug 18, 8:36 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Sun Aug 18 2019

GAZ021-022-033-190100-
North Fulton GA-Cherokee GA-Forsyth GA-
836 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
CHEROKEE AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 900 PM EDT...

At 836 PM EDT...a strong thunderstorm was over Milton, or 11 miles
southwest of Cumming. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cumming, Roswell, Johns Creek, Alpharetta, Milton, Sugar Hill, Free
Home, Drew, Brookwood, Birmingham, Holbrook, Lathemtown and Ducktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8409 3412 8410 3411 8410 3410 8411
      3406 8411 3400 8431 3415 8443 3431 8423
TIME...MOT...LOC 0036Z 238DEG 4KT 3412 8430

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:00 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:01 PM EDTSpecial Weather StatementFFCLumpkin29 min
Aug 19, 2:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCChattooga25 min
Aug 19, 2:23 PM EDTSpecial Weather StatementFFCGordon37 min
Aug 19, 2:25 PM EDTSpecial Weather StatementFFCWhite35 min
Aug 19, 2:30 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Gordon, Pickens42 min
Aug 19, 2:41 PM EDTSpecial Weather StatementFFCWhite19 min
Aug 19, 2:53 PM EDTSpecial Weather StatementFFCChattooga37 min
Aug 19, 2:54 PM EDTSevere Thunderstorm WarningFFCChattooga51 min
Aug 19, 2:56 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon34 min
Aug 19, 3:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 19, 3:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 3:10 PM EDTSevere Thunderstorm WarningFFCLumpkin, White30 min
Aug 19, 3:14 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon46 min
Aug 19, 3:15 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth45 min
Aug 19, 3:22 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 19, 3:25 PM EDTSpecial Weather StatementFFCUnion35 min
Aug 19, 3:27 PM EDTSpecial Weather StatementFFCCherokee18 min
Aug 19, 3:28 PM EDTSpecial Weather StatementFFCDade32 min
Aug 19, 3:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Aug 19, 3:42 PM EDTSpecial Weather StatementFFCDawson18 min
Aug 19, 3:46 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd44 min
Aug 19, 3:48 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton42 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCFannin, Lumpkin, Union35 min
Aug 19, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 19, 4:01 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth29 min
Aug 19, 4:03 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 4:09 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk51 min
Aug 19, 4:15 PM EDTSpecial Weather StatementFFCDade30 min
Aug 19, 4:23 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
Aug 19, 4:26 PM EDTSpecial Weather StatementFFCFannin34 min
Aug 19, 4:30 PM EDTSpecial Weather StatementFFCForsyth, Hall30 min
Aug 19, 4:32 PM EDTSpecial Weather StatementFFCPolk28 min
Aug 19, 4:34 PM EDTSpecial Weather StatementFFCBanks26 min
Aug 19, 4:38 PM EDTSpecial Weather StatementFFCPaulding37 min
Aug 19, 4:59 PM EDTSpecial Weather StatementFFCForsyth16 min
Aug 19, 5:01 PM EDTSpecial Weather StatementFFCBanks14 min
Aug 19, 5:14 PM EDTSpecial Weather StatementFFCGwinnett16 min
Aug 19, 5:30 PM EDTSpecial Weather StatementFFCGwinnett15 min
Aug 19, 5:45 PM EDTSpecial Weather StatementFFCJackson30 min
Aug 19, 6:13 PM EDTSpecial Weather StatementFFCStewart32 min
Aug 19, 6:21 PM EDTSpecial Weather StatementFFCBarrow24 min
Aug 19, 6:33 PM EDTSpecial Weather StatementFFCClarke, Madison27 min
Aug 19, 6:35 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee40 min
Aug 19, 7:03 PM EDTSpecial Weather StatementFFCMadison12 min
Aug 19, 7:15 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton30 min
Aug 19, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 19, 7:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Aug 19, 7:53 PM EDTSpecial Weather StatementFFCMuscogee37 min
Aug 19, 7:54 PM EDTSpecial Weather StatementFFCGreene36 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.